# SDR 2007UALA01213

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 55,801 hours, 20,920 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN TEE CAP AT STA 324 IS CORRODED.    [06-14-07]     MAJOR REPAIR ACCOMPLISHED.   REMOVED DAMAGED SECTION OF T-CAP, MOST OUTBOARD 14 IN. RBL. FABRICATED PER UA ENGINEERING SPECIFICATIONS AND INSTALLED NEW REPAIR.
